Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 37, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 23, 2013, 3:16 AM EDT. It took effect at May 23, 2013, 4:00 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2013, 3:16 AM EDT (07:16 UTC)
- In effect from
- May 23, 2013, 4:00 PM EDT
- Expired
- May 25, 2013, 9:48 AM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
760 WHUS71 KCLE 230716 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 AM EDT THU MAY 23 2013 LEZ142>149-231530- /O.NEW.KCLE.SC.Y.0037.130523T2000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 316 AM EDT THU MAY 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT FRIDAY NIGHT. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL TURN NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON BEHIND A COLD FRONT. THIS WILL CAUSE NEARSHORE WAVES TO BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON AND THEN REACH 4 TO 6 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
9 follow-up statements
097 WHUS71 KCLE 231345 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 AM EDT THU MAY 23 2013 LEZ142>149-232145- /O.CON.KCLE.SC.Y.0037.130523T2000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 945 AM EDT THU MAY 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT FRIDAY NIGHT. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON BEHIND A COLD FRONT. THIS WILL CAUSE NEARSHORE WAVES TO BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON AND THEN REACH 4 TO 6 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
288 WHUS71 KCLE 231943 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EDT THU MAY 23 2013 LEZ142>149-240345- /O.CON.KCLE.SC.Y.0037.130523T2000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EDT THU MAY 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE TONIGHT AND THEN DIMINISH ON FRIDAY TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES TO BUILD TO 3 TO 5 FEET THIS EVENING AND THEN REACH 5 TO 7 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
397 WHUS71 KCLE 240147 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EDT THU MAY 23 2013 LEZ146>149-241000- /O.EXT.KCLE.SC.Y.0037.000000T0000Z-130525T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 PM EDT THU MAY 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH FRIDAY AND THEN DIMINISH ON FRIDAY NIGHT TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES TO BUILD TO 5 TO 8 FEET TONIGHT...SLOWLY DECREASING TO 3 TO 5 FEET BY FRIDAY EVENING. WAVES WILL CONTINUE TO DECREASE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-241000- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 947 PM EDT THU MAY 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE INTO FRIDAY NIGHT...THEN DECREASE TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES TO BUILD TO 5 TO 8 FEET OVERNIGHT...DECREASING ON FRIDAY NIGHT AND REACHING 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
821 WHUS71 KCLE 240710 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 AM EDT FRI MAY 24 2013 LEZ142>145-241515- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 310 AM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE TODAY INTO EARLY TONIGHT...BEFORE DECREASING TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES OF 5 TO 7 FEET TODAY. WAVES WILL DECREASE TONIGHT DROPPING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-241515- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 310 AM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WILL CONTINUE TODAY INTO EARLY TONIGHT...BEFORE DECREASING TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES OF 5 TO 7 FEET TODAY. WAVES WILL DECREASE TONIGHT REACHING 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
021 WHUS71 KCLE 241335 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 935 AM EDT FRI MAY 24 2013 LEZ142>145-242145- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 935 AM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS AND WAVES: NORTH WINDS 15 TO 20 KNOTS WILL CONTINUE TODAY...BEFORE DECREASING. THIS WILL CAUSE NEARSHORE WAVES OF 5 TO 7 FEET TODAY DROPPING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-242145- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 935 AM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: NORTH WINDS 15 TO 20 KNOTS WILL CONTINUE INTO EARLY TONIGHT...BEFORE DECREASING TO 10 TO 20 KNOTS. THIS WILL CAUSE NEARSHORE WAVES OF 5 TO 7 FEET TODAY. WAVES WILL DECREASE TONIGHT REACHING 2 TO 4 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
539 WHUS71 KCLE 241940 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EDT FRI MAY 24 2013 LEZ142-143-242045- /O.CAN.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 340 PM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ144-145-250345- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 340 PM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-250345- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 PM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 10 TO 15 KNOTS. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
610 WHUS71 KCLE 250154 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 954 PM EDT FRI MAY 24 2013 LEZ144-145-250300- /O.CAN.KCLE.SC.Y.0037.000000T0000Z-130525T0400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 954 PM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO SUBSIDE BELOW 4 FEET. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FROM THE ISLANDS TO AVON POINT. $$ LEZ146>149-251000- /O.EXT.KCLE.SC.Y.0037.000000T0000Z-130525T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 954 PM EDT FRI MAY 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST ON SATURDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
192 WHUS71 KCLE 250745 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT SAT MAY 25 2013 LEZ146>149-251400- /O.CON.KCLE.SC.Y.0037.000000T0000Z-130525T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 AM EDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: NORTH-NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH THIS MORNING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
096 WHUS71 KCLE 251348 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 AM EDT SAT MAY 25 2013 LEZ146>149-251500- /O.CAN.KCLE.SC.Y.0037.000000T0000Z-130525T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 948 AM EDT SAT MAY 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...THE WAVES WILL REMAIN BETWEEN 2 TO 4 FEET FOR MUCH OF TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 23, 1:19 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 23, 1:19 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 119 AM EDT THU MAY 23 2013 .SYNOPSIS... LOW PRESSURE OVER THE GREAT LAKES WILL MOVE NORTHEAST INTO QUEBEC THURSDAY MORNING. A COLD FRONT TRAILING THE LOW WILL SAG SOUTH ACROSS THE FORECAST AREA ON THURSDAY. AN AREA OF COOL CANADIAN HIGH PRESSURE WILL THEN BUILD OVER THE REGION FROM THE NORTH THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... KEPT THUNDER IN THE FORECAST THROUGH THE WEE HOURS OF THE MORNING ACROSS THE EASTERN HALF OF THE FORECAST AREA GIVEN THE REDEVELOPMENT OF THE SHOWERS AND STORMS AHEAD OF THE TROUGH. LOTS OF UPWARD MOTION AND AN ENVIRONMENT THAT IS A LITTLE TOO DRY AND A LITTLE TOO STABLE FOR MUCH SEVERE WEATHER. THAT BEING SAID...ANY OF THE SHOWERS/STORMS CAN HAVE A BRIEF HEAVY DOWNPOUR AND GUSTY WINDS. THE PASSAGE OF THE LINE OF SHOWERS CROSSING NORTH CENTRAL OHIO SHOULD BE THE LAST OF THE ORGANIZED SHOWERS AS IT MOVES ACROSS NE OH/NW PA OVERNIGHT ALTHOUGH CANNOT TOTALLY RULE OUT A LINGERING SHOWER ANYTIME OVERNIGHT. FORECAST LOW TEMPERATURES...GENERALLY AROUND 60 OR IN THE LOWER 60S...LOOKS GOOD. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... A COLD FRONT WILL SETTLE ACROSS THE AREA ON THURSDAY USHERING IN A DISTINCT AIR MASS CHANGE. WRAP AROUND MOISTURE BEHIND THE FRONT WILL LEAD TO WIDESPREAD SHOWERS DEVELOPING. WILL NEED 70 PERCENT OR HIGHER POPS ALL AREAS BY MIDDAY. DRYING WILL OCCUR BEHIND A SECONDARY FRONT LATE IN THE DAY AND MOST OF THE AREA SHOULD SEE CLEARING TOMORROW NIGHT. SOME SHOWERS COULD LINGER IN THE EAST INTO THURSDAY EVENING. AFTER THAT THE REMAINDER OF THE PERIOD WILL BE DRY. THE AIR MASS SET TO SETTLE OVER THE AREA FOR THE WEEKEND WILL BE VERY COLD WITH 850 MB TEMPS DOWN TO AROUND ZERO. IF WINDS LESSEN AS EXPECTED...WE MAY HAVE TO CONTEND WITH SOME FRONT...ESPECIALLY ACROSS THE EAST. NO MENTION YET BUT HAVE GOT LOW TEMPS DOWN INTO THE MIDDLE 3OS BOTH FRIDAY AND SATURDAY NIGHTS. HIGH TEMPS WILL STRUGGLE INTO THE 60S THE NEXT COUPLE OF DAYS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... UPPER LEVEL PATTERN TRENDING TOWARD AMPLIFICATION OF THE UPPER LEVEL RIDGE INTO THE CENTRAL UNITED STATES BY SUNDAY. THIS WILL CAUSE TROUGH OVER THE EASTERN SEABOARD TO LIFT NORTHEAST AWAY FROM THE REGION. AS UPPER LEVEL RIDGE AND ASSOCIATED SURFACE HIGH PRESSURE CENTER BUILDS OVER THE REGION BY MONDAY MORNING...EXPECTING CLEARING SKIES AND GOOD RADIATIONAL COOLING TO TAKE PLACE...ESPECIALLY EAST. THIS WILL LIKELY BRING A RETURN THREAT FOR SOME FROST OVER THOSE AREAS. WARM AIR ADVECTION SHOULD START TO TAKE PLACE OVER THE WEST HALF OF THE AREA ENOUGH TO PREVENT FROST FROM DEVELOPING. WILL MENTION PATCHY FROST POSSIBLE IN THE EASTERN PORTIONS OF THE AREA AS TEMPERATURES DIP INTO THE MIDDLE 30S BY MONDAY MORNING. GOOD NEWS ON THE HORIZON WILL BE THE LARGE BROAD RIDGE THAT DEVELOPS OVER THE EASTERN TWO THIRDS OF THE UNITED STATES BY WEDNESDAY. THIS WILL SET UP A SURFACE BERMUDA HIGH PRESSURE ALLOWING FOR A WARM SOUTH TO SOUTHWEST FLOW TO DEVELOP INTO THE MIDDLE OF THE WEEK. THIS MEANS WE COULD SEE OUR FIRST POTENTIAL STRETCH OF VERY WARM AND MUGGY AIR. UNTIL THEN...A MASSIVE WARM UP IS IN STORE FOR THE MIDDLE OF NEXT WEEK. LATEST MODEL RUNS CONSISTENT IN POTENTIAL FOR SEVERE WEATHER NEXT WEDNESDAY NIGHT. WILL HAVE TO CONTINUE TO SEE IF THE MODELS REMAIN CONSISTENT THROUGH THE NEXT SEVEN DAYS. && .AVIATION /05Z THURSDAY THROUGH MONDAY/... NORTHERN OHIO AND NWRN PA REMAIN IN THE WARM SECTOR EARLY THIS MORNING AND AS A RESULT EXPECT MOST AREAS TO REMAIN VFR OUTSIDE OF ANY SHOWERS OR ISOLATED THUNDERSTORMS. A COLD FRONT TO OUR NORTHWEST WILL HOWEVER DROP ACROSS THE AREA AFTER ABOUT 14Z OR SO IMPACTING KTOL AND KFDY FIRST BEFORE DROPPING ACROSS THE REMAINDER OF THE AREA. EXPECTING CONDITIONS TO DROP TO MVFR POST FRONT WITH RAIN...MIST/FOG AND LOWERED CIGS. TOWARD THE END OF THE FORECAST PERIOD DRY AIR WILL BEGIN TO MOVE IN BEHIND THE SYSTEM AND EXPECT IMPROVING CONDITIONS THROUGH THE BALANCE OF THE EARLY MORNING HOURS FRIDAY. .OUTLOOK...LINGERING NON VFR EARLY FRIDAY MORNING. && .MARINE... WINDS WILL BE FROM THE SOUTHWEST THROUGH TONIGHT AS LOW PRESSURE PASSES JUST NORTH OF THE LAKE. COLD FRONT WILL SHIFT EAST INTO THE REGION THURSDAY AND CAUSE WINDS TO BECOME NORTHERLY BY THURSDAY AFTERNOON. THIS WILL IN TURN CAUSE SMALL CRAFT ADVISORY FLAGS TO FLY. I ANTICIPATE SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THROUGH FRIDAY WHEN WINDS FINALLY DIMINISH AND GO LIGHT NORTHWEST. A BIT OF AN INCREASE IN THE NORTH TO NORTHEAST WINDS TILL TAKE PLACE SATURDAY AFTERNOON INTO SATURDAY NIGHT AND THEN DIMINISH ONCE AGAIN FOR SUNDAY INTO MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KUBINA LONG TERM...LOMBARDY AVIATION...TK MARINE...LOMBARDY
Hazardous weather outlook, May 22, 8:48 PM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 848 PM EDT WED MAY 22 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-240100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 848 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST IS POSSIBLE LATE FRIDAY NIGHT AND/OR LATE SATURDAY NIGHT. THE BEST CHANCE WILL PROBABLY BE ACROSS INLAND LOCATIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 22, 9:38 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EDT WED MAY 22 2013 OHZ011-020-230215- CUYAHOGA-MEDINA- 938 PM EDT WED MAY 22 2013 ...SPECIAL WEATHER STATEMENT FOR CUYAHOGA AND MEDINA COUNTIES UNTIL 1015 PM EDT... AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLEVELAND...MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF MEDINA. THESE THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 40 MPH AND BRIEF HEAVY RAINFALL. OCCASIONAL LIGHTNING IS ALSO POSSIBLE. PERSONS SHOULD SEEK SHELTER INDOORS UNTIL THESE STORMS PASS. KEC
Special weather statement, May 22, 10:32 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1032 PM EDT WED MAY 22 2013 OHZ020-230300- MEDINA- 1032 PM EDT WED MAY 22 2013 ...SPECIAL WEATHER STATEMENT FOR MEDINA COUNTY UNTIL 1100 PM EDT... AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LODI...OR 7 MILES SOUTHWEST OF MEDINA...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. BRIEF HEAVY RAIN AND LIGHTNING WILL ALSO ACCOMPANY THIS STORM. PERSONS SHOULD MOVE INDOORS UNTIL THIS STORM PASSES. KEC
Special weather statement, May 22, 10:50 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1050 PM EDT WED MAY 22 2013 OHZ014-089-PAZ001-002-230330- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 1050 PM EDT WED MAY 22 2013 ...SPECIAL WEATHER STATEMENT FOR NORTHERN ASHTABULA COUNTY IN NORTHEAST OHIO AND ERIE COUNTY IN NORTHWEST PENNSYLVANIA UNTIL 1130 PM EDT... AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR ASHTABULA...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH AND HEAVY DOWNPOURS ARE LIKELY WITH THE STORMS. THE STORMS WILL BE NEAR... NORTH KINGSVILLE BY 1055 PM. CONNEAUT BY 1105 PM. ERIE PENNSYLVANIA BY 1130 PM. KOSARIK
Local storm report, May 22, 11:19 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 4 W LEXINGTON 40.68N 82.66W
05/22/2013 MORROW OH 911 CALL CENTER
LARGE LIMBS AND POWER LINES WERE DOWNED NEAR STEAM
CORNERS.
&&
KOSARIKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| May 22, 9:57 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 63 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.